# SDR DALA107119867

- Difficulty date: April 3, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,625 hours, 65,417 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 218 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND DENT IN SKIN AT BS 218 BETWEEN L17R AND L16R. REPAIRED IAW SRM 51-30-1, DWG SG09530001.
